An approximation method with data selection process
M. Pasadas and
M.L. Rodríguez
Mathematics and Computers in Simulation (MATCOM), 2009, vol. 79, issue 12, 3567-3576
Abstract:
In this paper we present a method curve approximation from a given Lagrangian data set. An approximating problem of curves is obtained by minimizing a quadratic functional in a suitable space. This method is justified by a convergence result and an analysis of a numerical and graphical example.
Keywords: Approximation; Fitting; Curve data selection; Spline; Free-form design (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409001207
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:79:y:2009:i:12:p:3567-3576
DOI: 10.1016/j.matcom.2009.04.019
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().